Diameter, extreme points and topology

Volume 191 / 2009

J. C. Navarro-Pascual, M. G. Sanchez-Lirola Studia Mathematica 191 (2009), 203-209 MSC: Primary 46B20; Secondary 46E15. DOI: 10.4064/sm191-3-1

Abstract

We study the extremal structure of Banach spaces of continuous functions with the diameter norm.

Authors

  • J. C. Navarro-PascualDepartamento de Álgebra y Análisis Matemático
    Facultad de Ciencias Experimentales
    Universidad de Almería
    04120 Almería, Spain
    e-mail
  • M. G. Sanchez-LirolaDepartamento de Álgebra y Análisis Matemático
    Facultad de Ciencias Experimentales
    Universidad de Almería
    04120 Almería, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image